MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct400 17.0 diopter intraocular lens (iol) was implanted in the patient's operative eye on (b)(6) 2019.It was later explanted on (b)(6) 2019, due to a missed refraction.A replacement lens is a zct400 18.5 diopter lens (higher diopter).There was no complication or patient injury reported.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9399413
Report Number9614546-2019-01076
Device Sequence Number2852423
Product Code HQL
UDI-Device Identifier05050474553859
UDI-Public(01)05050474553859(17)230409
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model NumberZCT400
Device Catalogue NumberZCT400U170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer12/10/2019
10/25/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/11/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005